This paper deals with the controllability of mild solution for a class of Sobolev type nonlinear nonlocal fractional order functional integro-differential equations in a general Banach space X. We use fractional calculus, Krasnoselskii’s fixed point theorem and semigroup theory for the main results and render the criteria for the complete controllability of considered problem. We also investigate the null controllability. An application is given to illustrate the abstract results.
Sharma, Madhukant and Dubey, Shruti
"Controllability of Sobolev Type Nonlinear Nonlocal Fractional Functional Integrodifferential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 1
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol1/iss4/5